# SDR A6WA200940148

- Difficulty date: February 25, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 17,310 hours, 15,474 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FWD PRESSURE BULKHEAD FS 202.75, LBL 23.71 AROUND PARKING BRAKE CABLE (CRACK LENGTH 1.000) CRACK ON FWD PRESSURE BULKHEAD FS 202.75, LBL 23.71.  REPAIRED IAW CRJ 200 601R-53-11-563.  (K)
